04-21-2002, 05:06 AM #1New Member
- Join Date
- Mar 2002
Stomach Ulcer from drinking Winny?
Hi guys, just wondering if anyone has had any similar experiences?
Just started a winny and viromone cycle. Had the first winny last week and after reading the posts on here, thought I would mix between drinking and jabbing.
Anyway drank it down and had no probs until a few days later. Have started getting what feels like bad heart burn which lasts for a couple of hours.
Have had it everyday since (About 4 days) Could this have been caused by drinking the Winny, could it cause an ulcer?
Definately won't be drinking any more of it. Only other thing is that I had been taken ECA for the last month and just finished that last week.
Didnt have any problems with that though so think it must be the winny.
Just to let u no I'm only 23 and never had any stomach problems before.
Let me know what you think. Cheers
04-21-2002, 11:47 AM #2
im honestly not sure bro...but i haven't heard of anyone having probs from drinking winny..and i know most prefer to drink than inject
04-21-2002, 04:16 PM #3
BUMP for replies
04-21-2002, 06:04 PM #4
the caffeine would be the likely culprit, not the winny.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)